# SDR SWAA002727

- Difficulty date: December 23, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 51,788 hours, 34,856 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: 2315
- Part serial: 1020
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L1 WINDOW HEAT WENT INOP.  RETURNED TO OAK PER DISPATCH REQUEST. R&R WINDOW HEAT CONTROLLER & FOUND CANNON PLUG D4640 LOOSE.  RECONNECTED AND OPS CHECK GOOD PER MM.
